# SDR TWAA9710004

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54334
- Make and model: Boeing 727231
- Aircraft serial: 20461
- System (JASC): 3350 · Emergency Lighting
- Part: Relay
- Part number: FCC4007
- Condition: Failed
- Location: E/E Compt
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FLT 299 - DURING ENGINE START UP THE EMERGENCY LIGHTS ILLUMINATED.  REMOVED AND REPLACED THE R70 CHARGER RELAY, MFG PN FCC400-7, MANUFACTURED BY STRUTHERS DUNN, INC.  (M)
